# SDR REXA2015110101041

- Difficulty date: November 1, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED AROUND ALL FASTENER HOLES, LOWER SEAL STRIKER. REPAIRED SERVICE DOOR SEAL STRIKER CORROSION BY R & R WITH NEW SEAL STRIKER FITTING, PN SH670-31412-7 IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
